# SDR SWAA2022021623333

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140AF HAS EDGE SURFACE CORROSION. / REMOVED CORROSION; CORROSION LENGTH IS GREATER THAN 3'; OUT OF LIMITS. FABRICATED A NEW ALUMINUM FLOOR PANEL 2024T3 # 0.071 LOT # 1347031-3 PER DWG 453A2610; SRM 53-00-53-1A-1; SRM 51-10-02-0G-0; SOPM 20-43-03; AMM 51-21-72-370-804 93046U 26JUN18
